Hyaluronidase Injection Provoked Large Indented Area - Miami, FL

The general opinion is that Hyaluronidase dissolve...

The general opinion is that Hyaluronidase dissolve only HA filler injected. I had a fat filling under my eyes, than, after 3 months I had HA filling (the fat was partially absorbed). I repeated the procedure few months later and because HA injected was an excess, causing a small lump, was corrected with a small drop of Hyaluronidase (or so I asked the doctor to inject). Few hours later, I had a shock when I saw a huge indent not only in the area where was injected but at a distance of 2 inches, a long horizontal crater with a depth of 7 mm or so and the same height.

Practically I am now disfigured. Hope to make a fat filling into that area again... I was injected few months ago with the same Hyaluronidase product, and I had no problem than, it dissolved HA only in the area where it was injected and I don't know what to believe now... Especially that the doctors usually don't fill the depressions perfectly with HA. I am beginning to think that this is kind a lottery, one cannot be sure of Hyaluronidase effects. I could also take into consideration the fact that the doctor may injected to much substance or too concentrated, I can't tell, either way I think injection with Hyaluronidase is risky.

Was this review helpful? 3 others found this helpful

Comments (10)

I had a ps put juvaderm in my nasal bifolds in the middle of Sept. One side bled so much and was black and swollen for over a month until yesterday when I finally went back. He said I had a hemotoma and injected a little vitrase hoping to have the juvaderm "move" around that was left in. Hope that makes sense :) Anyway, I woke up this morning and the black/blue swelling has improved quite a bit but now I have a large deep crease in the middle of my cheek - it goes from high up on my nose to the middle of my cheek. It looks like someone clashed me with a knife. This has been one of the most stressful months of my life. It's embarassing, depressing and I can't stand looking in the mirror because I miss the "old me". I should add the right side of my face looks fine - the juvaderm did it's job there. I'm not sure what's next?
  • Reply
I experienced indents as well, and the tiny bit of hyaluronidase that was injected spread and dissolved nearly all of the filler in my tear trough & directly under my eyes. They told me it was possible for it to spread and dissolve "some" of my other filler. What an understatement... Prices vary greatly, too...I was overcharged @ $350 for two tiny areas. Then when I had my tear troughs and under eye area re-injected, the doctor (a different one) injected too much on the right side, along with injecting my upper cheek area which was NOT discussed. I was looking at pictures of myself from several months ago earlier today...I looked so much better before all this mess. :/
  • Reply
Hi Maria, I had the exact same experience. I had Hyalase injected twice in my forehead to remove the lumpy fillers. I now have a completely disfigured forehead with huge deep and very wide crevices in places that didn't even exist before! I have been so depressed and crying all the time and now my hair has started falling out with the stress of it all. I agree that the removal of any fillers is extremely risky and can make things a whole heap worse!
  • Reply
Please can anyone help? Does anyone know if the massive indentations and deep crevices caused by the huge amount of Hyalase injected into my forehead is fixable? Is there anything I can try or buy to improve the depth and width of these huge creases and craters that it has created in my forehead, as Botox I tried has only lasted 2-3 weeks and then worn off! The skin is also sagging and I just want to know if it will ever improve or will I look like this forever?
  • Reply
Can you say how long it took after the Hyaluranidase was injected before you noticed those crevices? I have had to whole vials full to reduce juviderm in my checks and sides of my mouth, but I am now getting unusual swelling and pain in those areas at times. It has been 2 months. I am not seeing indentation but there is also fill. I am afraid that once all the juviderm dissolves, I will have indents due to the HA.
  • Reply
Hi melmiegs, it was almost immediate, so hopefully you will be fine.
  • Reply
Did you get any other side effect such as chills, headaches and swelling when in the sun?
  • Reply
No not at all, that sound really worrying, I think you should seek medical attention as it sounds more like an allergic reaction, however if you had the injections two months ago, I am sure you would have seen a reaction before now, if it is related. Have you had these symptoms since then or have they only just started?
  • Reply

Thank you for sharing this with us. 7mm is pretty big for the eye area. :-/ From what I am understanding this all took place a few months ago. Have you noticed any difference in the area as time has passed?

  • Reply
Hi there Maria, can I ask where you had the HA injected? Thanks.
  • Reply